Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Oct 19, 2016, 8:10 PM EDT for Bracken County, Mason County, Kentucky; Brown County, Clermont County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2016, 8:10 PM EDT (00:10 UTC)
- Expired
- Oct 19, 2016, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Mason County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted.
705
WUUS51 KILN 200010
SVRILN
KYC023-161-OHC015-025-200045-
/O.NEW.KILN.SV.W.0198.161020T0010Z-161020T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT WED OCT 19 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MASON COUNTY IN NORTHERN KENTUCKY...
NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
SOUTHEASTERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 845 PM EDT.
* AT 809 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FELICITY...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...GEORGETOWN...BETHEL...RIPLEY...AUGUSTA...FELICITY...
HAMERSVILLE...DOVER...HIGGINSPORT...NEVILLE...CHILO...CHATHAM...
ROCK SPRINGS...WOOLCUTT...NEW HOPE...TUCKAHOE...MINERVA...
JOHNSVILLE...SALTAIR AND UTOPIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3875 8423 3877 8423 3896 8421 3898 8380
3864 8383
TIME...MOT...LOC 0009Z 271DEG 22KT 3885 8416
HAIL...1.00IN
WIND...60MPH
$$
HAINES2 follow-up statements
953
WWUS51 KILN 200030
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT WED OCT 19 2016
KYC023-161-OHC015-025-200045-
/O.CON.KILN.SV.W.0198.000000T0000Z-161020T0045Z/
MASON KY-BRACKEN KY-CLERMONT OH-BROWN OH-
830 PM EDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTH CENTRAL MASON...NORTHEASTERN BRACKEN...SOUTHEASTERN
CLERMONT AND SOUTHWESTERN BROWN COUNTIES...
AT 829 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGGINSPORT...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...BETHEL...RIPLEY...AUGUSTA...FELICITY...HAMERSVILLE...
DOVER...HIGGINSPORT...SOUTH RIPLEY...NEW HOPE...UTOPIA...FEESBURG...
STONEY POINT AND LAKE WAYNOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8412 3898 8380 3869 8383 3880 8414
TIME...MOT...LOC 0029Z 271DEG 22KT 3885 8400
HAIL...1.00IN
WIND...60MPH
$$
HAINES289
WWUS51 KILN 200044
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
844 PM EDT WED OCT 19 2016
KYC023-161-OHC015-025-200052-
/O.EXP.KILN.SV.W.0198.000000T0000Z-161020T0045Z/
MASON KY-BRACKEN KY-CLERMONT OH-BROWN OH-
844 PM EDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON...
NORTHEASTERN BRACKEN...SOUTHEASTERN CLERMONT AND SOUTHWESTERN BROWN
COUNTIES WILL EXPIRE AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF PARTS OF THE
AREA. REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN
EFFECT FOR MASON...BRACKEN...ADAMS AND BROWN COUNTIES UNTIL 915 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3895 8412 3898 8380 3869 8383 3880 8414
TIME...MOT...LOC 0042Z 271DEG 22KT 3885 8394
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 7:49 PM EDT, 21 minutes earlier.
Area forecast discussion, Oct 19, 7:49 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 749 PM EDT Wed Oct 19 2016 .SYNOPSIS... Occasional showers and thunderstorms will be possible tonight as a boundary lifts slowly north across the Ohio Valley. This boundary will push back through the area Thursday into Thursday night, resulting in a continued chance for showers and thunderstorms. A drier but much cooler airmass will settle into the area for the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The frontal boundary has stalled out along/just north of the Ohio River this afternoon. Showers and thunderstorms have increased in coverage across southern Illinois and southern Indiana along/ahead of the next wave moving up along the front. This wave will continue to work its way east along the boundary with showers and thunderstorms spreading in from the west through late afternoon and into early evening. Best instability will remain along and south of the boundary through early this evening. However, there is a narrow corridor along and just north of the boundary where better shear values will overlap with at least some instabilities. This could lead to a narrow window of a marginal severe threat this afternoon into early this evening, particularly across parts of southeast Indiana and southwest Ohio. The other concern will be locally heavy rainfall as PWs push up to around 1.75 inches through early evening. If we end up with some training thunderstorms, flooding may become a concern. However, since we have been so dry the past few weeks, have opted to handle with just a mention in the HWO and some heavy rain wording in the forecast across parts of our western areas into this evening. The boundary will then lift gradually north through the overnight hours as additional waves ride up along the boundary. This will allow for widespread pcpn to continue through tonight, especially across northwest portions of our fa. Surface based instabilities will drop off overnight, but with the models hanging on to at least some weak elevated instabilities, will go ahead and include at least a slight chance of some embedded thunderstorms through the night. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... An upper level trough will pivot east across the region Thursday into Friday. This will help push the cold front east through our area Thursday into Thursday night. With additional waves moving up along the front, widespread pcpn will continue through the day on Thursday, before beginning to taper off from west to east Thursday night. Some better instabilities will once again be pulled up into our area ahead of the front, primarily along and southeast of the I-71 corridor. As the better shear sags southeast with the front through the day, we may once again end up with a narrow corridor of overlap between the better instability and increasing shear values. This could result in a marginal severe threat across about the southeast half of our area through Thursday afternoon. Temperatures will likely end up being somewhat non diurnal, especially across our northwest as we start to get into some better low level CAA behind the front. Low level CAA will continue through the day Friday with 850 mb temperatures dropping down to below zero degrees celsius through the afternoon. This will result well below normal temperatures with highs on Friday only in the low to mid 50s expected. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... On Saturday an upper level low will be pulling east of the area with the upper level trough axis also just east of the region. 850 mb temperatures will continue to remain rather cold for this time of year (1 to 2 SD below normal via the NAEFS and GEFS) with both the GFS and ECMWF showing values just below zero. During the day Saturday low level thicknesses and temperatures will slowly start to warm but will remain low enough to keep high temperatures below normal for this time of year. On the back side of the upper level low the CMC/ GFS/ ECMWF are hinting at some possible wrap around weak showers forming Saturday so have kept low chance PoPs in the forecast. Any showers that do form will be weak though and with PWATs around 0.35" coverage should be low. Monday another shortwave will dive south and rotate around the upper level low over Quebec with a weak surface cold front pushing through the area Monday morning. The ECMWF is more progressive with the shortwave and surface cold front while the CMC and GFS is about 6 - 12 hours slower. Either way the better upper level forcing (PVA) all slides east of the area with PWATs remaining around or below 0.75". Due to the mentioned above have kept the area dry Monday into Tuesday. As of now the cold front also looks rather weak across our area. The upper level trough axis remains east of the region keeping the heart of the coldest air east as well. Towards the end of the long term mid-level heights will start to rise across Ohio (576-580 dam). This will equate to rising high temperatures and above normal temperatures Tuesday through Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Slow moving boundary will continue to plague aviation concerns. Thunderstorms containing IFR will affect TAF sites tonight. CVG and LUK will see the most impact to start being near the boundary. Northern sites will receive somewhat weaker thunderstorms later tonight as the boundary lifts north of the Ohio River. A potent wave of low pressure will travel up the front late tonight through Thursday. This feature will provide extra moisture convergence and lift to result in widespread showers and embedded thunderstorms. Model soundings indicate ceilings below 1000 ft in the IFR category at northern sites, while southern sites CVG and LUK enjoy slightly higher ceilings in the MVFR range. Gradual improvement may begin at CVG after 00z Friday as the system translates east. Winds will shift from southeast to north, with gusts over 20 knots possible at DAY. OUTLOOK...MVFR to IFR ceilings and visibilities likely Thursday night into Friday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...Haines AVIATION...Coniglio
Hazardous weather outlook, Oct 19, 7:06 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 706 PM EDT WED OCT 19 2016 INZ050-OHZ026-034-035-042>046-051>056-201100- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- 706 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ058-059-066-OHZ060>065-070>074-080-082-201100- FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 706 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-201100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 706 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 19, 5:22 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 522 PM EDT WED OCT 19 2016 INZ073-192200- RIPLEY IN- 522 PM EDT WED OCT 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 600 PM EDT... AT 522 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR VERNON... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... NICKEL SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... BATESVILLE...VERSAILLES...OSGOOD...HOLTON...NAPOLEON...OTTER VILLAGE...FRIENDSHIP...BENHAM...VERSAILLES LAKE...NEW MARION... REXVILLE...OLEAN AND BALLSTOWN. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3919 8544 3929 8519 3896 8513 3893 8545 TIME...MOT...LOC 2122Z 254DEG 24KT 3905 8552 AR
Local storm report, Oct 19, 6:39 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ABERDEEN 38.91N 84.99W
10/19/2016 E3.00 INCH OHIO IN LAW ENFORCEMENT
&&Local storm report, Oct 19, 6:51 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG DILLSBORO 39.02N 85.06W
10/19/2016 DEARBORN IN LAW ENFORCEMENT
A FEW TREES DOWN
&&Local storm report, Oct 19, 7:15 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 S UNION 38.94N 84.67W
10/19/2016 M1.00 INCH BOONE KY TRAINED SPOTTER
&&Local storm report, Oct 19, 7:30 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL INDEPENDENCE 38.95N 84.55W
10/19/2016 M1.75 INCH KENTON KY PUBLIC
&&Local storm report, Oct 19, 7:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG BURLINGTON 39.02N 84.72W
10/19/2016 BOONE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS CENTRAL PORTIONS OF BOONE
COUNTY
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 8:09 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason | 2 hr |
| Oct 19, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 33 min |
| Oct 19, 8:58 PM EDT | Areal Flood Advisory | ILN | Boone, Gallatin, Grant, Kenton | 3 hr |
| Oct 19, 9:12 PM EDT | Flash Flood Warning | ILN | Boone, Gallatin, Kenton | 3 hr |
| Oct 19, 9:17 PM EDT | Flash Flood Warning | ILN | Boone, Bracken, Campbell, Kenton, Pendleton | 3 hr |
| Oct 20, 11:02 AM EDT | Special Weather Statement | ILN | Grant, Owen | 28 min |
| Oct 19, 9:21 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 114 min |
| Oct 19, 9:50 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 3 hr |
| Oct 19, 10:15 PM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Madison | 3 hr |
| Oct 19, 10:18 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Oct 19, 10:23 PM EDT | Special Weather Statement | ILN | Highland | 37 min |
| Oct 19, 10:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 34 min |
| Oct 19, 10:34 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 116 min |
| Oct 19, 10:49 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Pickaway | 101 min |
| Oct 19, 10:54 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| Oct 19, 11:14 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Oct 19, 11:17 PM EDT | Special Weather Statement | ILN | Licking | 43 min |
| Oct 19, 11:21 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 24 min |
| Oct 19, 11:32 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 118 min |
| Oct 19, 11:58 PM EDT | Special Weather Statement | ILN | Fairfield | 17 min |
| Oct 20, 12:13 AM EDT | Special Weather Statement | ILN | Perry | 17 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.